# SDR UIEA2018070301321

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,725 hours, 19,710 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT WING ANTI-ICE EICAS. PERFORMED FIM 30-11 FT 803 SYSTEM TEST. OK AS PER FIM 30-11 803 BLOCK 2 NO DEFECTS NOTED.
